# SDR AALA20011205

- Difficulty date: May 30, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CORRODED 1 INCH BY 3 INCHES AT STATION 680 STRINGER 26L.  REMOVED AND REPLACED SHEAR TIE IAW MM 51-10-1 REPLACEMENT OF PART.  (M)
